# SDR 95ZZZX1063

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517844238
- Condition: Chafed
- Location: A-Hyd System
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING MADE DUE TO LOSS OF A-SYSTEM HYDRAULIC FLUID AND PRESSURE ON INBOUND INTO INDIANAPOLIS.  REPAIRED NR 1 ENGINE A-SYSTEM PUMP, PRESSURE LINE.
